# SDR MALA020220

- Difficulty date: March 30, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: NH24668165
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2800, RT INTAKE LIGHT ILLUMINATED INFLIGHT, WITH ELECTRICAL SMELL IN FLIGHT DECK.  FLT CREW DECLARED EMERGENCY INTO MEM.  AFTER DEPARTING MEMPHIS ABOUT 20 MINUTES OUT, THE F/O NOTICED A STRONG ELECTRICAL SMELL IN THE COCKPIT.  DONNED 02, RETURNED TO MEM.  MAINTENANCE REPLACED RIGHT ENGINE LOWER DUCT P/N NH 24668-165, SN/ON L169286S, SN/OFF L155017 IAW AMM 71-60-04.  RAN ENGINE, OPS CHECK GOOD.
